Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Hot flashes, tender sore breast, periods starts after taking weight lost pills, stopped taking pills, missing periods

I am a virgin but I have hot flashes, tender breast , sore right breast on the side, and my period is about four months late...I really need answers but cannot afford to go to the doctor at the moment...When I turned 21 in October my cycle stopped so I begin taking weight lost pills and that made it started but I stopped taking the pills now my period is late...I really don t know what this could be and please don t tell me to go look at previous posted answers because non of them match my question..please write me back as soon as possible
Asked On : Mon, 7 May 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, what the history you gave here from this I could say that this is nothing to worry, because of the hormonal changes such irregularities happens in menses but this becomes regular later or sooner, if your are taking weight reducing pills then this is nothing to take with the menses that would be coincidence that you tool the pill and had your menses, hope this information helps you, have nice day (Forget about the hot flushes)
Answered: Thu, 10 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor